New subclass of analytic functions defined by q-differential operator with respect to k-symmetric points

Abdullah Alsoboh, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we introduce new subclass of analytic functions using new q-differential operator. We obtain a sufficient conditions and sev- eral coefficient inequalities for functions belong to this subclass. The q-integral representation and convolution conditions are also provided.

Original languageEnglish
Pages (from-to)761-773
Number of pages13
JournalInternational Journal of Mathematics and Computer Science
Volume14
Issue number4
Publication statusPublished - 1 Jan 2019

Fingerprint

Q-integral
Coefficient Inequalities
Integral Representation
Mathematical operators
Differential operator
Convolution
Analytic function
Sufficient Conditions

Keywords

  • Analytic functions
  • K-symmetric points
  • Q-convex functions
  • Q-differential operator
  • Q-starlike functions
  • Univalent functions

ASJC Scopus subject areas

  • Computer Science (miscellaneous)
  • Algebra and Number Theory
  • Statistics and Probability
  • Numerical Analysis
  • Modelling and Simulation
  • Discrete Mathematics and Combinatorics
  • Computational Mathematics
  • Applied Mathematics

Cite this

New subclass of analytic functions defined by q-differential operator with respect to k-symmetric points. / Alsoboh, Abdullah; Darus, Maslina.

In: International Journal of Mathematics and Computer Science, Vol. 14, No. 4, 01.01.2019, p. 761-773.

Research output: Contribution to journalArticle

@article{ae2945a1bc404f0e8b3a5403df4ccc4c,
title = "New subclass of analytic functions defined by q-differential operator with respect to k-symmetric points",
abstract = "In this paper, we introduce new subclass of analytic functions using new q-differential operator. We obtain a sufficient conditions and sev- eral coefficient inequalities for functions belong to this subclass. The q-integral representation and convolution conditions are also provided.",
keywords = "Analytic functions, K-symmetric points, Q-convex functions, Q-differential operator, Q-starlike functions, Univalent functions",
author = "Abdullah Alsoboh and Maslina Darus",
year = "2019",
month = "1",
day = "1",
language = "English",
volume = "14",
pages = "761--773",
journal = "International Journal of Mathematics and Computer Science",
issn = "1814-0424",
publisher = "Badih Ghusayni",
number = "4",

}

TY - JOUR

T1 - New subclass of analytic functions defined by q-differential operator with respect to k-symmetric points

AU - Alsoboh, Abdullah

AU - Darus, Maslina

PY - 2019/1/1

Y1 - 2019/1/1

N2 - In this paper, we introduce new subclass of analytic functions using new q-differential operator. We obtain a sufficient conditions and sev- eral coefficient inequalities for functions belong to this subclass. The q-integral representation and convolution conditions are also provided.

AB - In this paper, we introduce new subclass of analytic functions using new q-differential operator. We obtain a sufficient conditions and sev- eral coefficient inequalities for functions belong to this subclass. The q-integral representation and convolution conditions are also provided.

KW - Analytic functions

KW - K-symmetric points

KW - Q-convex functions

KW - Q-differential operator

KW - Q-starlike functions

KW - Univalent functions

UR - http://www.scopus.com/inward/record.url?scp=85071656112&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85071656112&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85071656112

VL - 14

SP - 761

EP - 773

JO - International Journal of Mathematics and Computer Science

JF - International Journal of Mathematics and Computer Science

SN - 1814-0424

IS - 4

ER -